MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Optiflow Junior 2; Nasal Cannula

Fisher & Paykel Healthcare Ltd F&P Optiflow Junior 2; Nasal Cannula
Model Number OJR412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in japan reported on behalf of a healthcare facility via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula detached from cannula end during use.It was also reported that the cannula was replaced to maintain the therapy.There was no reported patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject device, ojr412 optiflow junior 2 nasal cannula was returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is thus based on the evaluation of the returned device, information provided by the distributor, and our knowledge of the product.Results: upon evaluation of the subject device, it was confirmed that the tubing was detached from the cannula end.The tubing was further inspected, residue of glue was observed on the portion of the tube that connects to the cannula; however, the residue does not appear to be uniformly distributed around the tubing.Conclusion: based on the investigation of the returned device, information provided by the distributor, and our knowledge of the product, the observed glue distribution at the tubing end may have contributed to the reported event.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death)." - "ensure that all connections are secure during use.Check cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.".

Brand Name
F&P Optiflow Junior 2
Common Device Name
Nasal Cannula
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key50813946
Report Number9611451-2026-02657
Device Sequence Number10712907
Product Code BTT
UDI-Device Identifier09420012435910
UDI-Public(01)09420012435910(10)2103989525(11)251007(17)301007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR412
Device Catalogue NumberOJR412
Device Lot Number2103989525
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MR850GJU - F&P Respiratory Humidifier; OA2015 - Gas Blender; RT330 - F&P Optiflow Junior Breathing Circuit
Outcome Attributed to Adverse Event Other;
Patient SexUnknown